skin-hair-icon
Suffering from skin rash
I went to an orthopedic doctor for my elbow injury. He suggested me Muvera 15 tabs and systaflam gel to use for 21 days. After completing the course my whole body covered with widespread rash.. I did not understand what's the reason behind that..those rashes are so itchy.can you help me?
74 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Govind Suresh Mittal
Trichologist 6 yrs exp Bangalore

Free 3 day follow up

Chat Now
Greetings. You may have had an allergy to the oral medications taken or to the gel applied. This can occur in few individuals who are sensitive to certain medications. All you need to do is avoid the medications under advise and monitoring of a qualified dermatologist and under guidance of your orthopedician. You'll need some low dose TCS creams for the rash. Hope this helps. Further queries may be sent on follow up messaging. Warm regards
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.